On a class of singular nonlinear traveling wave equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

142 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)4049-4065
Journal / PublicationInternational Journal of Bifurcation and Chaos
Issue number11
Publication statusPublished - Nov 2007


The existence of solitary wave, kink wave and periodic wave solutions of a class of singular reaction-diffusion equations is obtained using some effective methods from the dynamical systems theory. Specially, for a class of nonlinear wave equations, fundamental properties of profiles of traveling wave solutions determined by some bounded orbits of the traveling wave systems are rigorously proved. Parametric conditions that guarantee the existence of the aforementioned solutions are derived and given explicitly. © World Scientific Publishing Company.

Research Area(s)

  • Bifurcation, Breaking wave, Kink wave, Nonlinear wave equation, Periodic wave, Singular reaction-diffusion equation, Solitary wave